List of citations in Numdam for : Exact controllability for semilinear wave equations in one space dimension

Annales de l'I.H.P. Analyse non linéaire, Volume 10 (1993) no. 1, pp. 109-129.

Annales de l'I.H.P. Analyse non linéaire, Volume 32 (2015) no. 2, pp. 245-277.

ESAIM: Control, Optimisation and Calculus of Variations, Volume 20 (2014) no. 2, pp. 547-575.

Annales de l'I.H.P. Analyse non linéaire, Volume 29 (2012) no. 3, pp. 301-333.





Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 36 (2003) no. 4, pp. 525-551.


ESAIM: Control, Optimisation and Calculus of Variations, Volume 4 (1999), pp. 37-56.

Séminaire Équations aux dérivées partielles (Polytechnique) dit aussi "Séminaire Goulaouic-Schwartz" (1997-1998), Talk no. 8, 22 p.

ESAIM: Control, Optimisation and Calculus of Variations, Volume 2 (1997), pp. 87-103.